# SDR 20010504AP006

- Difficulty date: March 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 8 WOULD NOT TEST PROPERLY.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERY THEN LIGHTS ILLUMINATED NORMALLY.  REF ASAA0110151.  (M)
